Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 79, NWS North Platte, NE

June 1, 2024Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2024, 9:31 PM MDT for Sheridan County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 9:31 PM MDT (03:31 UTC)
Expired
Jun 1, 2024, 10:01 PM MDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 143 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:51 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
899 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS53 KLBF 020331
SVRLBF
NEC161-020415-
/O.NEW.KLBF.SV.W.0079.240602T0331Z-240602T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
931 PM MDT Sat Jun 1 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sheridan County in the Panhandle of Nebraska...

* Until 1015 PM MDT.

* At 930 PM MDT, a severe thunderstorm was located 10 miles northeast
  of Chadron, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Sheridan County, including the following locations...
  Pine Ridge, Intersection of Highway 87 and Craven Creek Road,
  Metcalf State Wildlife Management Area, Intersection of Highway 87
  and Larabee Road, Mount Maria, Clinton, and Intersection of Beaver
  Creek Road and White Clay Creek Road.

This includes the following highways...
 Highway 20 between mile markers 87 and 101.
 Highway 250 between mile markers 47 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4300 10222 4266 10233 4276 10278 4278 10277
      4279 10279 4300 10279
TIME...MOT...LOC 0330Z 274DEG 31KT 4289 10282 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Taylor
1 follow-up statement
866 
WWUS53 KLBF 020401
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1001 PM MDT Sat Jun 1 2024

NEC161-020411-
/O.CAN.KLBF.SV.W.0079.000000T0000Z-240602T0415Z/
Sheridan NE-
1001 PM MDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4300 10222 4266 10233 4276 10278 4278 10277
      4279 10279 4300 10279
TIME...MOT...LOC 0359Z 274DEG 31KT 4287 10245 

$$

Roberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:15 PM MDT, 3 hours 16 minutes earlier. Its key messages:

  • Storms are anticipated to move into the area late this afternoon and evening, with potential for very large hail, damaging winds, and an isolated tornado.
  • Confidence in potential for a high impact event is increasing for late Sunday afternoon/evening, for a line of severe thunderstorms capable of producing widespread wind gusts at or above 70mph across central and western Nebraska.
  • Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains uncertain.
Area forecast discussion, Jun 1, 6:15 PM MDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
715 PM CDT Sat Jun 1 2024

.KEY MESSAGES...

- Storms are anticipated to move into the area late this
  afternoon and evening, with potential for very large hail,
  damaging winds, and an isolated tornado.

- Confidence in potential for a high impact event is increasing
  for late Sunday afternoon/evening, for a line of severe
  thunderstorms capable of producing widespread wind gusts at
  or above 70mph across central and western Nebraska.

- Additional threats for thunderstorms exist Monday and Tuesday,
  though the threat for any severe weather remains uncertain.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 414 PM CDT Sat Jun 1 2024

Showers and thunderstorms that brought some large hail to portions of
western Nebraska before daybreak have moved off to the east and
dissipated. Visible satellite shows that an earlier well defined bubble
high over central Nebraska and a lingering outflow boundary have
started to erode under strong diurnal mixing, but anticipate hints of
the boundary will linger for a bit. Further upstream thunderstorms have
started to develop over the higher terrain in Wyoming and Colorado with
a dry line extending from southeast WY down through eastern Colorado.

Anticipate the dry line will push eastward and generate new convection
that will grow upscale as it encounters more moisture and surface based
CAPE values at or above 2500J/kg. The environment is well sheared with
0-6km bulk shear values at or above 40kt and long hodographs that
develop better curvature as the convection moves into western and
southwest Nebraska early this evening, along with lapse rates at least
moderately steep surface and aloft. Initial mode of convection looks to
be supercells that will build southeastward sliding along the ribbon of
unstable air from the western sandhills through southwest Nebraska into
northeastern Kansas. Initial storms closest to where the dry line moves
into the axis of unstable air from about Hwy 61 westward will be
capable of producing large to very large hail, damaging winds, and an
isolated tornado. Later this evening into early tonight as storms move
thorugh southwest/south central Nebraska generally along/south of I-80
there may be some clustering of storms into a loose MCS as outflows
consolidate with primarily wind/hail threats before diminishing and
moving off to the east before Midnight. With the expected slow movement
of storms there will also be potential for locally heavy rainfall and
flooding. Lingering elevated instability and an amplifying low level
jet will maintain an opportunity to for isolated/widely scattered
storms going overnight but with the axis of the jet shifting east any
activity before sunrise may be confined to Hwy 183 eastward or possibly
even Hwy 281 east.

We get a break in convection Sunday morning but the break will be
brief as a cold front approaching from the west. The airmass will
rapidly destabilize ahead of the front with surface based CAPE values
at or above 2500J/kg and steep lapse rates aloft. Some mid level
drying and a small inverted-v evident in model soundings near the
surface will boost DCAPE values to around 1500J/kg and present
a good signal for potential of significant winds. Anticipate
convection will develop ahead of the front entering the western
sandhills mid to late afternoon, then rapidly grow upscale into
a linear MCS that will cross the entire region through Sunday
evening before exiting to the east before Midnight. The majority
of mesoscale guidance is in good agreement depicting potential
for a high impact event with potential for winds at or above
70mph over a fairly large area, along with large hail, late
Sunday afternoon through Sunday evening. This bears close
watching, especially for anyone traveling or with outdoor plans.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 414 PM CDT Sat Jun 1 2024

Progressive flow regime with a series of shallow trofs moving
through the northern tier of states will keep active weather
across central and western Nebraska into the first part of next
week before a large ridge starts to build over the western US.
Additional thunderstorm threats will persist into Monday and
Tuesday, though confidence is not high with respect location and
timing of best thunderstorm potential. Drier conditions are then
expected into midweek as the western ridge builds. Differences
in guidance locations of features creates uncertainty late week
and beyond, but will have to watch for potential of thunderstorm
development late next week in northwest flow aloft depending on
exactly where the upper ridge becomes established.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 705 PM CDT Sat Jun 1 2024

Scattered thunderstorms are likely to impact western through
central Nebraska tonight. Gusty winds and hail could accompany
the strongest storms. Outside of any thunderstorm activity
expect VFR conditions to prevail with south to southeast winds
at 10-15 kts.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MBS
LONG TERM...MBS
AVIATION...Taylor
Hazardous weather outlook, Jun 1, 1:30 PM MDT, 8 hours 1 minute before
Hazardous Weather Outlook
National Weather Service North Platte NE
230 PM CDT Sat Jun 1 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-021930-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
230 PM CDT Sat Jun 1 2024 /130 PM MDT Sat Jun 1 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms are expected to redevelop late this afternoon and
evening across western Nebraska. These will move east across the
area this evening. The primary threats are large to very large hail,
damaging winds and locally heavy rainfall. A brief tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe thunderstorms are possible Sunday
afternoon and evening across the area. Large hail and damaging winds
in excess of 75 miles per hour are the main severe threats.

Thunderstorms are possible again Monday and Tuesday across much of
western and north central Nebraska. At this time, the severe threat
is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

Taylor

In the hours before

Special weather statement, Jun 1, 6:42 PM MDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
642 PM MDT Sat Jun 1 2024

NEZ004-022-020115-
Sheridan NE-Garden NE-
642 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GARDEN AND SOUTH
CENTRAL SHERIDAN COUNTIES THROUGH 715 PM MDT...

At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Alliance Airport, or 14 miles southeast of
Alliance, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Antioch, Miles Lake, Patterson Lake, Lakeside, Tralnor Lake, and
Herman Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 2.
 Highway 2 between mile markers 98 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4217 10251 4195 10227 4182 10268 4200 10268
      4201 10270 4205 10270
TIME...MOT...LOC 0042Z 237DEG 26KT 4193 10270

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MBS
Special weather statement, Jun 1, 7:14 PM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
714 PM MDT Sat Jun 1 2024

NEZ004-022-020145-
Sheridan NE-Garden NE-
714 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GARDEN AND
SOUTHWESTERN SHERIDAN COUNTIES THROUGH 745 PM MDT...

At 714 PM MDT, Doppler radar was tracking a strong thunderstorm over
Antioch, or 11 miles east of Alliance, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ellsworth, Antioch, Snow Lake, Wickson Lake, Krause Lake, and
Lakeside.

This includes the following highways...
 Highway 250 between mile markers 1 and 17.
 Highway 2 between mile markers 96 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4229 10243 4206 10227 4196 10267 4200 10268
      4201 10270 4209 10270 4210 10274 4214 10274
TIME...MOT...LOC 0114Z 244DEG 19KT 4208 10265

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MBS
Local storm report, Jun 1, 7:52 PM MDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
852 PM CDT Sat Jun 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     Hail             Rushville               42.71N 102.47W
06/01/2024  M1.00 Inch       Sheridan           NE   Trained Spotter

&&
Special weather statement, Jun 1, 8:01 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
801 PM MDT Sat Jun 1 2024

NEZ004-094-020245-
Sheridan NE-Western Cherry NE-
801 PM MDT Sat Jun 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES THROUGH 845 PM MDT...

At 801 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of White Clay to 7 miles
southwest of Gordon. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Gordon around 810 PM MDT.

Other locations impacted by these storms include Hoover Lake,
Intersection of Highway 87 and Craven Creek Road, Lone Butte, Irwin,
Intersection of Highway 87 and Larabee Road, Mount Maria, Clinton,
Shell Lake State Wildlife Management Area, and Intersection of
Highway 27 and Mills Road.

This includes Highway 20 between mile markers 93 and 116, and between
mile markers 125 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4300 10197 4289 10179 4265 10232 4289 10270
      4300 10253
TIME...MOT...LOC 0201Z 237DEG 19KT 4288 10255 4274 10232

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Taylor
Special weather statement, Jun 1, 8:30 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
830 PM MDT Sat Jun 1 2024

NEZ069-020315-
Chase NE-
830 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHASE COUNTY
THROUGH 915 PM MDT...

At 830 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Champion, or 13 miles southwest of Imperial,
moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Champion and Crete.

This includes Highway 61 between mile markers 25 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern Nebraska.

&&

LAT...LON 4038 10199 4050 10179 4036 10148 4035 10194
TIME...MOT...LOC 0230Z 301DEG 13KT 4037 10180

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Taylor
Special weather statement, Jun 1, 8:52 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
952 PM CDT Sat Jun 1 2024

NEZ094-020330-
Western Cherry NE-
952 PM CDT Sat Jun 1 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CHERRY COUNTY THROUGH
1030 PM CDT...

At 951 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 17 miles south of Medicine Lake, or 39 miles southeast
of Gordon, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indian Hill, Schoolhouse Lake, Steer Creek Campground, and Round
Lake.

This includes Highway 61 between mile markers 192 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4235 10167 4250 10175 4282 10118 4245 10099
TIME...MOT...LOC 0251Z 243DEG 38KT 4249 10155

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Taylor

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:21 PM MDTSpecial Weather StatementLBFGarden24 min
Jun 1, 6:31 PM MDTSevere Thunderstorm WarningLBFGarden44 min
Jun 1, 6:42 PM MDTSpecial Weather StatementLBFGarden33 min
Jun 1, 7:09 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan31 min
Jun 1, 7:11 PM MDTSevere Thunderstorm WarningLBFSheridan49 min
Jun 1, 7:14 PM MDTSpecial Weather StatementLBFSheridan31 min
Jun 1, 8:01 PM MDTSpecial Weather StatementLBFSheridan44 min
Jun 1, 8:30 PM MDTSpecial Weather StatementLBFChase45 min
Jun 1, 8:52 PM MDTSpecial Weather StatementLBFCherry38 min
Jun 1, 9:38 PM MDTSpecial Weather StatementLBFFrontier52 min
Jun 1, 9:43 PM MDTSpecial Weather StatementLBFCherry47 min
Jun 1, 10:01 PM MDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 1, 10:27 PM MDTSevere Thunderstorm WarningLBFFrontier33 min
Jun 1, 10:36 PM MDTSpecial Weather StatementLBFLoup39 min
Jun 1, 11:04 PM MDTSpecial Weather StatementLBFBoyd41 min
Jun 2, 2:15 AM MDTAreal Flood AdvisoryLBFHolt, Wheeler3 hr
Jun 2, 2:48 PM MDTSpecial Weather StatementLBFSheridan42 min
Jun 2, 3:01 PM MDTSevere Thunderstorm WarningLBFSheridan44 min
Jun 2, 3:18 PM MDTSpecial Weather StatementLBFGarden27 min
Jun 2, 3:20 PM MDTSpecial Weather StatementLBFSheridan25 min
Jun 2, 3:29 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry46 min
Jun 2, 3:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Sheridan48 min
Jun 2, 3:44 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel46 min
Jun 2, 3:46 PM MDTSpecial Weather StatementLBFGarden29 min
Jun 2, 4:13 PM MDTSpecial Weather StatementLBFDeuel, Garden32 min
Jun 2, 4:25 PM MDTSevere Thunderstorm WarningLBFChase, Perkins50 min
Jun 2, 4:28 PM MDTSevere Thunderstorm WarningLBFCherry, Grant47 min
Jun 2, 4:47 PM MDTTornado WarningLBFCherry28 min
Jun 2, 5:05 PM MDTSpecial Weather StatementLBFKeith10 min
Jun 2, 5:09 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Lincoln, Perkins51 min
Jun 2, 5:16 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas44 min
Jun 2, 5:42 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFChase, Hayes, Perkins18 min
Jun 2, 5:49 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFHayes, Lincoln41 min
Jun 2, 5:52 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFFrontier, Hayes38 min
Jun 2, 5:57 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas33 min
Jun 2, 5:59 PM MDTSpecial Weather StatementLBFHooker, McPherson46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.